# SDR QXEA2020020400083

- Difficulty date: February 4, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00719
- Aircraft time: 5,302 hours, 3,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR ARMING LEVER DID NOT TRAVEL TO ITS FULL UP & DISARMED POSITION.  ARMING LEVER STOPPED APPROXIMATELY 2" LOWER THAN THE OPPOSITE DOOR.  LOCK INDICATORS DO NOT SEEM TO BE FULLY SEATED IN CORRECT POSITION. REMOVED FROM SERVICE. OPS CK THE L2 DOOR OPENED & CLOSED NORMAL.  OPS ARMING & VENT FLAP LEVERS OPS NORMAL.  ALL DOOR INDICATORS CORRECT. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
